# SDR CALA2019051300769

- Difficulty date: May 5, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 57,577 hours, 24,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020437
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SHEAR PLATE @FR 68-69 A3NB-53-3-6222 PER NR 92 90327 REMOVED AND REPLACED SHEAR PLATE @FR 68-69 IAW A320 51-42-11 PER NR 9290327 WORK ACCOMPLISHED.
